# SDR ASAA2017092021993

- Difficulty date: September 20, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,065 hours, 4,610 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24422
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 8,919 hours, 2,912 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING ANNUNCIATOR ILLUMINATED ON RECALL, CHECK WITH RIGHT PACK ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  CONFIRMED FAULT. RIGHT PACK ILLUMINATED ON P-5 PANEL ON RECALL.  PERFORMED ZONE TEMP CONTROL BITE TEST IAW FIM 21-61, TASK 801. RIGHT CONTROL SHOWS FAULT FOR PACK TCV.  RESET FAULT. RUN PACKS AND FAULT RETURNED.  R & R RIGHT PACK TCV IAW MM 21-51-10/401. RESET FAULTS. OPS NORMAL. RAN PACKS. NO FAULTS.
